Patient :I got a C-section on the 15th. The dr had to stick me about 5 times before finding a spot for the epidural. 3days after the surgery I started experiencing A major migraine accompanied with upper spinal pain nausea and vomiting. Already went to the ER got a CT scan. Not even the Percocet from my C-section helps this pain. My only relief is when I lay down. Please help..
Thank you for the question,
Caesarean section is a commonly performed operation for the birth of a baby when difficulties arise either for the mother or for the baby. Nausea and vomiting are common and distressing symptoms, which can occur during the procedure if the woman is awake or they can also occur after the procedure. Low blood pressure and some of the medications administered during the procedure may contribute to the nausea and vomiting. Epidurals also cause headaches for a few days. You can treat this by keeping your head low and below you heart and legs.
If the problem continues to be to talk to your Doctor.
I hope this will help you. Have a nice day.
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.